# SDR VJ32002F00054

- Difficulty date: July 11, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N5540P
- Make and model: Beech F33A
- Aircraft serial: CE1335
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Landing Gear
- Part time: 543 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO COME UP IN FLIGHT.  JACKED AIRCRAFT AND OPS CHECKED LANDING GEAR SYSTEM AND RELAY FAILED.  TAPPED ON UP SIDE OF RELAY AND POINTS RELEASE ALLOWING GEAR TO ROTATE UP.  THIS RELAY HAD A MINIMUM OF 1031 GEAR CYCLES ON IT  RECOMMENDATION FOR PREVENTATIVE RECURRENCE IS MAKE THIS PART A LIFE LIMIT PART OF 500 HOURS OF 1000 GEAR CYCLES WHICH EVER COMES FIRST.
